# SDR F3LA2018082080390

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 7536
- Aircraft time: 5,805 hours, 2,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Shorted
- Location: R3 Door
- Part time: 5,805 hours, 2,399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR WILL NOT INDICATE DISARMED WHEN IT IS ACTUALLY DISARMED.   REMOVED AND REPLACED THE PROXIMITY SWITCH 6WN2 IAW AMM 52-73-11-000-004-B, AND AMM 52-73-11-400-004-B. OPS CHECKED GOOD IAW AMM 52-73-00-710-001-A, AND AMM 52-73-00-710-002-B.  THE AIRCRAFT RETURNED TO SERVICE.
